# SDR FDEA202311101935

- Difficulty date: November 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000251
- Part serial: FH1163
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8EA CRACKS (MAX 27MM) WERE FOUND AT LH WING CENTER FLAP RIB12 FWD, 15 FWD, 18 AFT, 27   FWD, 27 AFT AND 25 AFT(3EA) AREA OF TOP SURFACE RIB FLANGE ACCOMPLISHED THE RIB FLANGE REPAIRS AND EXTERNAL DOUBLER REPAIRS I.A.W FEDEX EA   NO:T6-5750-T0377102 P1, SEQ NO:756, TITLE:WINGS-FLIGHT SURFACES-LH CENTER FLAP CRACKS   IN UPPER FLANGES OF RIBS 12, 15, 18, 25, 26 AND 27 - ALI 575306-01  "MAJOR REPAIR"
